# SDR SWAA2021072725759

- Difficulty date: October 6, 2020
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N931WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36637
- Aircraft time: 39,335 hours, 23,819 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Receptacle
- Condition: Broken
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN INTERNAL STRUCTURE RECEPTACLE LOCATED ON VOICE RECORDER FORWARD PANEL AT AFT CARGO COMPARTMENT / REPLACED RECEPTACLE LOCATED ON VOICE RECORDER FORWARD PANEL AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-400-02 AND SRM 51-10-02 STEP 9
